# SDR RAIA960505

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 880
- System (JASC): 7620 · Engine Emergency Shutdown System
- Part: Prop Gov
- Part number: 8975481
- Condition: Out Of Adjust
- Location: Nr 1 Eng
- Part time: 3,490 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

STL - FLT 7418 - NR 1 ENGINE LOW TORQUE.  ADJUSTED PROP GOV HIGH STOP SCREW.  (M)
